question-icon

What Are The Repercussion Of Amiodarone Overdose?

default
Posted on Mon, 17 Oct 2016
Question: patient took amiotorone 25mg as her morning dose and again in the evening by accident , She has a face maker and pulse is normal. Is there cause for alarm
doctor
Answered by Dr. Robert Galamaga (21 minutes later)
Brief Answer:
Considerations.

Detailed Answer:
Hello and thanks for sending the query.

A single extra dose of amiodarone should not cause any type of harm or side effect.

I would recommend to resume the medication at the prescribed dose tomorrow.

If for some reason there are any unusual symptoms such as dizziness, shortness of breath or blurred vision please contact your physician.

Thank you again for sending the query.

Sincerely,

Dr Galamaga
Above answer was peer-reviewed by : Dr. Veerisetty Shyamkumar
doctor
Answered by
Dr.
Dr. Robert Galamaga

Oncologist

Practicing since :2002

Answered : 2635 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Are The Repercussion Of Amiodarone Overdose?

Brief Answer: Considerations. Detailed Answer: Hello and thanks for sending the query. A single extra dose of amiodarone should not cause any type of harm or side effect. I would recommend to resume the medication at the prescribed dose tomorrow. If for some reason there are any unusual symptoms such as dizziness, shortness of breath or blurred vision please contact your physician. Thank you again for sending the query. Sincerely, Dr Galamaga